| Model Number |
H74939185252210 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 100% stenosed target lesion was located in a moderately tortuous and moderately calcified vessel of below the knee.A 2.5mm x 220mm x 150cm coyote balloon catheter was advanced for dilation.During first inflation at 10 atmospheres for 10 seconds, the balloon ruptured.The device was removed using normal method without issue and the procedure was completed with a different device.There were no patient complications as a result of this event.
Additional Manufacturer Narrative
D2b - pro code (product code): dqy, lit.G4 - premarket / 510(k): k111295, k162350.